# SDR USAA030147

- Difficulty date: May 1, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 1430 · Fasteners
- Part: Nut Plate
- Condition: Corroded
- Location: Fuselage
- Part time: 50,022 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND NUTPLATE CORRODED .75 INCH BY 1 INCH AREA, FS 727A-727B 21 LT.  INSTALLED DOUBLER PER SRM 53-00-3.  CORROSION LEVEL 1, TASK NR C53-107-01.  (M)
